An approximation method in the variational theory of the spectrum of operator pencils


Hasanov M.

ACTA APPLICANDAE MATHEMATICAE, vol.71, no.2, pp.117-126, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1014545418177
  • Title of Journal : ACTA APPLICANDAE MATHEMATICAE
  • Page Numbers: pp.117-126

Abstract

An approximation method, based on a theorem on approximating general operator-valued functions by piecewise-linear ones, is presented and analyzed. Using this method, variational characteristics of the spectrum of a class of operator functions are established.